# SDR SWAA042075

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 30,232 hours, 25,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430122
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING INBOARD FOREFLAP DELAMINATED.  REMOVED AND REPLACED RT WING FOREFLAP PER MM.
